Switching from invega to?

hi all, I’m taking invega 9mg at the moment. I’m getting a lot of drowsiness,
is there any meds that don’t cause drowsiness that I can ask my pdoc about?

Hi lolaby, I’m switching off invega at the moment over to latuda.

How long have you been on invega? I found the drowsiness went away after about a month.

Abilify is one med I have tried that didn’t make me drowsy at all, quite the opposite.

ive been on it for like 3 years. Is latuda any better?

I’d tried abilify but had difficulty sleeping :open_mouth:

Oh wow three years! Sorry, I thought you might have only just started invega.

I only start latuda tonight. I’m guessing since I have to take it at night, it will probably make me drowsy.

Good luck with finding a new medicine though.

Ah ok, I wish APs didn’t cause drowsiness :frowning:
Thanks!

Every person is affected differently by every drug. Invega has actually caused insomnia for me which I now counter with an anxiety pill and a antidepressant.

1 Like

Lautuda is a great med it doesnt cause me drowsiness at all you just have to take it with 350 calories

1 Like